MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS
Model Number 104.2805
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp - 523 initial report additional information, including patient weight, activity level and medical history, post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was implanted at the revision and an update on the patient post revision has been requested in order to progress with the investigation of this report, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records have been identified and will be reviewed.Please note: this report has been filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the ecima insert and biolox delta ceramic head after approximately 7 months due to instability.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including patient weight, activity level and medical history, post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was implanted at the revision and an update on the patient post revision was requested in order to progress with the investigation of this event.It was confirmed that the patient had not followed correct post-op protocols.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the above, it has been concluded that the instability occurred as a result of the patient not following correct post-op protocol and was not due to the device design or performance.Therefore, no further investigation is required and this case is now considered closed.Please note: this report has been filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEADS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22911225
Report Number9614209-2025-00564
Device Sequence Number13023616
Product Code LZO
UDI-Device Identifier05055196964327
UDI-Public05055196964327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.2805
Device Catalogue NumberN/A
Device Lot Number579829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY DM ECIMA INSERT: 325.04.042, (B)(6).; TRINITY DM ECIMA INSERT: 325.04.042, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexMale